# SDR CALA2017121804500

- Difficulty date: December 18, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 46,697 hours, 16,404 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED A FAINT BURNED RUBBER ODOR IN AFT GALLEY.   ODOR WENT AWAY AFTER LEFT RECIRCULATION FAN WAS OFF/ON.  CLEANED AND PERFORMED VISUAL  INSPECTION OF AFT GALLEY APPLIANCES AND OPS CHECKED LEFT AND RIGHT HAND RECIRCULATION FANS NO FAULTS FOUND IAW 21-25-02 AND 25-34-00
